# SDR AALA20140814008

- Difficulty date: August 14, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 77,173 hours, 21,355 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376A
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT ACRID FUMES IN THE COCKPIT & CABIN.  DECLARED EMER FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED FWD E & E EQUIPMENT COOLING FAN.  SYS GND CHECKED NORMAL OPERATION CLOSED.
